# SDR 20010509CW005

- Difficulty date: April 2, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1144301169
- Condition: Cracked
- Location: Fuselage
- Part time: 31,542 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P43   INSPECTION FOUND A .8 INCH CRACK IN THE OUTDBOARD FLANGE RADIUS OF THE INTERCOSTAL AT THE UPPER CARGO DOOR FRAME AT FS 494.
